# SDR SWIA200718334

- Difficulty date: June 14, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 9,148 hours, 5,899 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS CHART HOLDER LIGHT ON THE YOKE IS SHORTED AND THE CIRCUIT BREAKER IS POPPED.  TIGHTENED SCREW ON BACK OF CHARTHOLDER AND RESET CIRCUIT BREAKER.  OPS CHECKS GOOD.
